MAUDE Adverse Event Report: MPRI SPINAL CORD STIMULATION LEAD; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI SPINAL CORD STIMULATION LEAD; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 387360
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report source - country: (b)(6).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the lead was damaged during the surgery and the surgery could not be continued.The damage was noted as visible to the naked eye.The lead was replaced as a result of the event, the surgery was completed, and the issue was resolved.The patient was alive with no injury at the time of report.No complications were reported or anticipated.
 
Additional Manufacturer Narrative
Concomiatant medical products: product id neu_stylet_acc lot# serial# unknown, explanted: product type accessory, product id neu_e pidural needle, lot# unknown, explanted: product type accessory, product id neu_tlock_anchor lot# unknown, explanted: product type accessory, h3 device evaluation: analysis of the lead found the lead body¿s stylet coil was perforated by a stylet 11.2 cm from the distal end.H6: please note that method code 4114, result code 3221, and conclusion code 67 no longer apply to this report.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPINAL CORD STIMULATION LEAD
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9415570
Report Number2649622-2019-22684
Device Sequence Number1725387
Product Code LGW
UDI-Device Identifier00643169157385
UDI-Public00643169157385
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number387360
Device Catalogue Number387360
Device Lot NumberVA20D3E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1